# SDR AU961104

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: 1st Stage
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(AUS) NO2 ENGINE FAILED - TGT INCREASED TO 957 DEGREES - SUSPECT CAUSEDBY 1ST STAGE TURBINE RUB
